# SDR HEED95398

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 7630607902103
- Condition: Defective
- Location: Eng
- Part time: 41 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLAME DETECTOR WOULD NOT TEST, THIS DETECTOR ORIGINALLY  INSTALLED IN N476X. REPLACED UNIT
